MathSciNet Relay Station
MathSciNet bibliographic data
MR1198526 (94b:33020) 33D45 (30E05 44A60)
Chihara, Theodore S.; Ismail, Mourad E. H. Extremal measures for a system of orthogonal polynomials. Constr. Approx. 9 (1993), no. 1, 111–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement